Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Metric foundations of continuous transformations


Author: Earl J. Mickle
Journal: Trans. Amer. Math. Soc. 63 (1948), 368-391
MSC: Primary 27.2X
MathSciNet review: 0023892
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1948-0023892-0
Article copyright: © Copyright 1948 American Mathematical Society